Hi. I was recently diagnosed with hyperthyroidism-graves disease and my levels last month were t4= 103.8 tsh <0.03 t3>30.8, was taking carbimazole 60 mg and propanolol 20mg. Went to see my endo recently and my levels are now low, from 103 I'm now 7, normal levels should be 10-19 so I my dose was now decreased to 20mg per day and I was told to stop taking propanolol. Now my query is, anyone here who is in the same predicament? From hyper to hypothyroidism? I know I shouldn't be to worried since my level is really not that low for hypo but I'm a bit worried now that it might go so low and I am just hoping that my taking of carbimazole won't further decrease my levels. Endo said I couldn't stop taking carb for now since it may cause my thyroid levels to shoot up again so we have to wait and watch at the moment.I've gained a bit of weight too so that also added to my worries. I just want to get better and be my old self again. I know it's only been a month but I'm just hoping my 20 mg carb a day won't further lower my levels and stabilize my levels. I've been closely monitoring my bp and heart rate as well since I was now advised to stop taking propanolol. Anyone here who had the same issues? How were you feeling after stopping propanolol? Also my eyelids are very swollen and they hurt sometimes as they feel heavy, some days I also notice my face puffy, will these go away once my levels are back to normal?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.